MAUDE Adverse Event Report: Grace Medical, Inc. PARTIAL 3MM CENTERED HEAD; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

Grace Medical, Inc. PARTIAL 3MM CENTERED HEAD; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Model Number 270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Implant broke when attempting to insert.

Brand Name
PARTIAL 3MM CENTERED HEAD
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
Grace Medical, Inc.
8500 wolf lake dr. suite 110
memphis TN 38133
MDR Report Key50237501
Report Number50237501
Device Sequence Number21426115
Product Code ETB
UDI-Device Identifier00844505000413
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/06/2026
Report Date (Section F) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270
Device Lot Number119991
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer08/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight238 LB
Date Report Sent to FDA08/06/2026